Skip to Main content Skip to Navigation
Journal articles

Occurrence probability of structured motifs in random sequences

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00427461
Contributor : Stéphane Delmotte <>
Submitted on : Wednesday, October 28, 2009 - 5:03:17 PM
Last modification on : Tuesday, July 20, 2021 - 5:20:05 PM

Identifiers

Collections

Citation

S. Robin, J.J. Daudin, H. Richard, M.-F. Sagot, S. Schbath. Occurrence probability of structured motifs in random sequences. Journal of Computational Biology, Mary Ann Liebert, 2002, 9 (6), pp.761-773. ⟨10.1089/10665270260518254⟩. ⟨hal-00427461⟩

Share

Metrics

Record views

227